Publication
Title
A Bäcklund transformation and nonlinear superposition fromula for the Lotka-Volterra hierarchy
Author
Language
English
Source (journal)
The ANZIAM journal: the Australian & New Zealand industrial and applied mathematics journal. - Adelaide
Publication
Adelaide : 2002
ISSN
1446-1811
Volume/pages
44(2002), p. 121-128
ISI
000177234800014
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.05.2017